# SDR AALA201606249001

- Difficulty date: June 20, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 37,747 hours, 27,592 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTED A LOW SPEED ABORTED TAKEOFF, UNDER 80 KNOTS, DUE TO SMOKE DETECTOR FAULT ECAM MESSAGE THAT CAME ON AND QUICKLY DISSAPEARED.  MAINTENANCE ACCOMPLISHED A RESET OF SMOKE DETECTOR CONTROL UNIT, SDCU IAW TSM 24-00-00-810-818A AND A SATISFACTORY OPS CHECK IAW AMM 26-17-34.  NO FAULTS WERE NOTED BY MAINTENANCE.
